While taking a statin, did you experience:
* Shoulder/neck or muscle pain?
* Difficulty turning over in bed?
* Difficulty walking (heavy legs)?
* Frequent fatigue for no apparent reason?
Did your doctor ever tell you:
* To take CoQ10 when taking statins?
* All the possible side effects that might far outweigh any benefit?
* Statins can make you exercise intolerant?
When you complained of muscle pain:
Did your CK (Creatine Kinase)/CPK (Phosphocreatine Kinase) test come back NORMAL?
AND your doctor said statins are NOT causing your adverse effects... Must be arthritis? Old age?
Did your doctor ever check these "inflammation" risk factors:
* Lp(a) - Lipoprotein(a)?
* hs-CRP - high sensitivity C-Reactive Protein?
Just "Some" of the serious statin complications:
* Rhabdomyolysis: Disintegration of muscles, severe cases can lead to kidney failure & death.
* Elevated Creatine Phosphokinase [CK or CPK]: Enzyme released due to damage of the muscles of the heart, body & brain
* Memory Loss, often mistaken for Alzheimer's
* TGA (transient global amnesia)
* Parkinson's type symptoms
* Heart Palpitation & Arrhythmia
* Digestive Disorders
Participate in the "UCSD Statin Effects Study": https://www.statineffects.com/
Report statin adverse effects to FDA's MedWatch: http://www.fda.gov/Safety/MedW
Dr Graveline's Forum: http://www.spacedoc.net/board/
Stopped Our Statins on Facebook: https://www.facebook.com/group
IMPORTANT! If you choose to stop taking your statin drug (with or without your doctor's approval), DO NOT stop cold turkey unless your symptoms are life threatening. Statins cab be a potent anti-inflammatory. It's best to taper of over 3 weeks. Cut pills in 1/2. Take that 1/2 daily for 1 week, then 1/2 every other day for week 2, then every 3rd day for week three.
This website is not a substitute for quality medical advice. Always consult your doctor for proper treatment.